# SDR AALA202212215819

- Difficulty date: October 4, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 61,486 hours, 25,226 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Frame
- Part number: 149A759350
- Condition: Corroded
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND WING TO BODY AFT FAIRING SUPPORT FRAME ASSEMBLY LOCATED AT BS 727 +2 AND RBL 9.5. REPAIRED FRAME ASSEMBLY PER EA 340107.
